# SDR UPS01237210

- Difficulty date: October 18, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 51,422 hours, 39,426 cycles
- System (JASC): 2760 · Drag Control System
- Part: Rod
- Condition: Cracked
- Location: Nr 7 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C O/B TENSION TIE ROD FOR NR 7 SPOILER O/B HINGE BRACKET CRACKED. TIE ROD FOR NR 7 SPOILER REPLACED IAW MM 20-80-01
